Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



One-parameter groups of isometries on Hardy spaces of the torus

Authors: Earl Berkson and Horacio Porta
Journal: Trans. Amer. Math. Soc. 220 (1976), 373-391
MSC: Primary 47D10; Secondary 46J15
MathSciNet review: 0417855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The strongly continuous one-parameter groups of isometries on $ {H^p}$ of the torus $ (1 \leqslant p < \infty ,p \ne 2)$, as well as their generators, are classified and concretely described.

References [Enhancements On Off] (What's this?)

  • [1] E. Berkson, R. Kaufman and H. Porta, Möbius transformations of the disc and one-parameter groups of isometries of $ {H^p}$, Trans. Amer. Math. Soc. 199 (1974), 223-239. MR 0361923 (50:14365)
  • [2] E. Berkson and H. Porta, Hermitian operators and one-parameter groups of isometries in Hardy spaces, Trans. Amer. Math. Soc. 185 (1973), 331-344. MR 49 #3597. MR 0338833 (49:3597)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York; Chapman & Hall, London 1953. MR 15, 445. MR 0058896 (15:445b)
  • [4] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [5] N. Lal and S. Merrill, Isometries of $ {H^p}$ spaces of the torus, Proc. Amer. Math. Soc. 31 (1972), 465-471. MR 45 #5735. MR 0296676 (45:5735)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D10, 46J15

Retrieve articles in all journals with MSC: 47D10, 46J15

Additional Information

Keywords: Isometry, Hardy space, torus, Möbius transformation, group, generator
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society